Florida, 2012Damaging Winds in Florida, August 15, 2012
August 15, 2012 · NWS JAX · 6 events in 1 county or zone
A short wave trough moved over the area from the Florida Panhandle area during the afternoon. Upper level temperatures around -7 to -8 degrees Celcius and precipitable water values just under 2 inches provided enough instability and moisture for scattered severe storms to develop and persist along the sea breezes and outflows during the afternoon and evening as the upper trough passed over the…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave trough moved over the area from the Florida Panhandle area during the afternoon. Upper level temperatures around -7 to -8 degrees Celcius and precipitable water values just under 2 inches provided enough instability and moisture for scattered severe storms to develop and persist along the sea breezes and outflows during the afternoon and evening as the upper trough passed over the area aloft.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 15, 1:50 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 15, 1:50 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT WED AUG 15 2012
...ISOLATED STRONG STORMS POSSIBLE REST OF THE AFTERNOON...
...SCATTERED MAINLY AFTERNOON AND EVENING STORMS THROUGH THE
WEEKEND...
.CURRENTLY...LAPS ANALYSES SHOW SBCAPE VALUES OF 3-4 K J/KG AND WITH
AN EARLY START TO CONVECTION SOME OF THE ENVIRONMENT WILL BE TURNED
OVER. NONETHELESS...ONGOING SCT CONVECTION WILL CONTINUE THROUGH THE
AFTN MAINLY IN NE FL. LOW LEVEL RIDGE AXIS IS LOCATED OVER SRN FL
INTO CENTRAL GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS SOME DRY AIR
ALOFT THAT MAY SUPPORT SOME STRONG DOWNDRAFT AIR IN STRONG TSTMS
CELLS.
&&
.TONIGHT...LINGERING SFC TROUGH FROM OVER THE CAROLINAS TO CENTRAL
AND N GA WILL DRIFT A BIT SWD WHILE ALOFT A NARROW VORT LOBE WILL
EXIST OVER N HALF OF THE CWA. MORE THAN SUFFICIENT DEEP LAYER
MOISTURE AND LEFT OVER BOUNDARIES WILL EXIST FOR ISOLD TO SCT
CONVECTION IN THE EVENING HOURS. TROUGHING OVER THE AREA AND PWATS
HOVERING JUST UNDER 2 INCHES MAY KEEP SOME WEAK ISOLD CONVECTION
GOING PAST MIDNIGHT. LOWS IN THE LOWER TO MID 70S.
THU...BOTH NAM AND GFS SHOW PREVAILING LOW LEVEL SW TO WLY FLOW OVER
THE FORECAST REGION AND BROAD MID/UPPER TROUGHING EXTENDING OVER THE
SE STATES. WEAK SFC TROUGH WILL EXTEND FROM S CAROLINA TO S CENTRAL
AL. MODELS SHOW GENERALLY WEAK LIFT ASSOCD WITH SHORTWAVE IMPULSES
WHICH WILL ENHANCE CONVECTIVE CHANCES. MAV GUIDANCE POPS WERE
UNDERDONE TODAY AND APPEARS THE SAME ON THU...SO FEEL FAIRLY
CONFIDENT GOING ABOVE THE 20% IT HAS PAINTED FOR OUR AREA. HIGHS
AGAIN MAINLY IN THE LOWER 90S AND POPS WILL BE ADVERTISED AROUND
40-50%. THU NIGHT...MORE WELL-DEFINED SHORTWAVE IMPULSE IS FCST TO MOVE
ACROSS THE SE STATES FROM AL TO NE FL. WILL HAVE MID CHANCE POPS IN
THE FORECAST ATTM...MAINLY FOR EVENING BUT MAINTAIN LOW END CHANCE
POPS OVERNIGHT.
FRI THROUGH SAT...MODELS MAINTAIN RELATIVELY HIGH MOISTURE
LEVELS WITH PWATS NEAR 1.8 TO 2 INCHES. THIS COMBINED WITH 500 MB
TEMPS NEAR -7/-8C AND DAYTIME HEATING WILL EASILY SUPPORT HIGH END
CHANCE (40-50%) POPS. GENERAL STORM MOTION WILL BE W TO E...MAKING
TO THE E COAST BY LATE MORNING OR EARLY AFTN. HIGHS MAY BE A BIT
LOWER THAN CLIMATOLOGY GIVEN THE ONSET/BETTER LIKELY-HOOD OF
CONVECTION/CLOUD COVER. AT NIGHT...SCT MAINLY EVENING
CONVECTION...BUT AGAIN AT LEAST SOME LATE NIGHT CONVECTION IS
POSSIBLE GIVEN THE BROAD TROUGHING THAT WILL EXIST AND ASSOCD
SHORTWAVE IMPULSES.
&&
.LONG TERM...SUN-WED...
THE 12Z MODEL GUIDANCE SHOWS LITTLE CHANGE IN THE PRIOR FCST
WITH A MID/UPPER TROUGH FROM THE ERN GREAT LAKES TO THE ERN GULF...
AND DISTURBANCES PIVOTING THROUGH THE BASE OF THE TROUGH.
CHANCE POPS SEEM VERY REASONABLE AT THIS TIME...WITH TEMPS
HOVERING WITHIN A COUPLE OF DEGS OF CLIMATE VALUES.
&&
.AVIATION...TEMPO FOR TSRA WITH MAINLY MVFR CONDS THOUGH GIVEN THE
HIGHER PWATS IFR VSBY POSSIBLE. SO FAR GUSTS HAVE BEEN AROUND 25-30
KT IN TSRA BUT RECENT REPORT NEAR 50 MPH AT VAD JUST W OF OUR GA
COUNTIES. OUTSIDE OF CONVECTION...VFR.
&&
.MARINE...S TO SW WINDS NEAR 10-15 KTS. SEAS OF ABOUT 3 FT OR LESS.
SCEC CONDITIONS POSSIBLE FRI NIGHT AS THE PRESSURE GRADIENT
STRENGTHENS AS SFC FRONT/TROUGH SAGS FARTHER SOUTH
OVER S-CENTRAL GA.
RIP CURRENTS: LOW RISK TODAY AND THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 94 72 91 / 20 40 40 40
SSI 76 91 76 90 / 30 30 30 40
JAX 73 93 73 91 / 30 40 40 50
SGJ 74 90 74 89 / 30 50 40 40
GNV 72 93 72 90 / 30 40 30 40
OCF 72 93 72 90 / 30 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHASHY/HESS/LETRO
Hazardous weather outlook, Aug 15, 1:20 PM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED AUG 15 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-160930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
220 PM EDT WED AUG 15 2012
THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.
...ISOLATED STRONG STORMS EXPECTED THIS AFTERNOON AND EVENING...
.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AND MOVE SOUTHWEST
TO NORTHEAST ACROSS THE REGION TODAY. THE BULK OF THE STORMS WILL BE
JUST NORTH OF THE I-10 CORRIDOR INTO EXTREME SOUTHEAST GEORGIA.
A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND
EXCESSIVE CLOUD TO GROUND LIGHTNING. MOST OF THE STORMS ARE EXPECTED
TO DISSIPATE DURING THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE
PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 15, 3:07 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT WED AUG 15 2012
GAZ132-133-152035-
COFFEE-JEFF DAVIS-
407 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 435 PM EDT...
AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF PRIDGEN...OR 5 MILES
NORTH OF BROXTON...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON...WEST
GREEN...SNIPESVILLE AND DENTON THROUGH 435 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3171 8260 3150 8275 3165 8302 3167 8300
3174 8300 3180 8295 3179 8287 3180 8286
TIME...MOT...LOC 2007Z 296DEG 10KT 3170 8287
SHASHYSpecial weather statement, Aug 15, 3:08 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT WED AUG 15 2012
FLZ033-152100-
ST. JOHNS-
408 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST
OF GUANA RIVER STATE PARK TO 2 MILES NORTH OF VILANO BEACH TO 13
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SOUTH PONTE VEDRA
BEACH...GUANA RIVER STATE PARK...VILANO BEACH...ELKTON...SAINT
AUGUSTINE...SAINT AUGUSTINE SOUTH...ANASTASIA...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES AND SAINT AUGUSTINE BEACH THROUGH 500
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE
OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2969 8123 2966 8133 2981 8157 2998 8143
3014 8135 3013 8134 2994 8129 2988 8126
2977 8125 2971 8122
TIME...MOT...LOC 2008Z 267DEG 15KT 3029 8105 2997 8129
2966 8158
NELSONLocal storm report, Aug 15, 3:12 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED AUG 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG STEPHEN FOSTER STATE PA 30.82N 82.34W
08/15/2012 CHARLTON GA COUNTY OFFICIAL
TREES REPORTED DOWN IN THE CABIN AREA AT THE STEPHEN
FOSTER PARK.
&&
ARSSpecial weather statement, Aug 15, 3:23 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT WED AUG 15 2012
GAZ150>152-164-152050-
BRANTLEY-CHARLTON-PIERCE-WARE-
423 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...WESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 450 PM EDT...
AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING STRONG THUNDERSTORMS CENTERED 9 MILES SOUTHEAST OF
WAYCROSS...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL AFFECT AREAS AROUND WAYCROSS... SUNNYSIDE...NEEDHAM...
DEENWOOD...RACE POND...BLACKSHEAR...WINOKUR...HOBOKEN...PATTERSON
AND HICKOX THROUGH 450 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. FREQUENT LIGHTNING IS ALSO POSSIBLE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8221 3126 8199 3100 8199 3096 8241
3118 8256
TIME...MOT...LOC 2022Z 240DEG 30KT 3113 8224
SHASHYSpecial weather statement, Aug 15, 4:12 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT WED AUG 15 2012
FLZ037-038-152200-
FLAGLER-PUTNAM-
512 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND FLAGLER COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM
EDT...
AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF MARINELAND TO 5 MILES WEST OF ESPANOLA TO 2 MILES NORTHWEST OF
CRESCENT CITY...MOVING SOUTHEAST AT 20 TO 25 MPH. THESE THUNDERSTORMS
WILL AFFECT AREAS AROUND POMONA PARK...MARINELAND...LAKE COMO...
GEORGETOWN...ANDALUSIA...CRESCENT CITY...PALM COAST...
ESPANOLA...BUNNELL AND FLAGLER BEACH THROUGH 600 PM EDT. GUSTY WINDS
OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8110 2941 8115 2938 8116 2930 8135
2931 8143 2939 8143 2936 8149 2933 8168
2934 8166 2937 8168 2947 8165 2962 8140
2963 8132 2965 8132 2967 8121 2966 8120
2944 8110
TIME...MOT...LOC 2111Z 294DEG 23KT 2970 8116 2953 8138
2946 8152
SHASHYSpecial weather statement, Aug 15, 4:32 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT WED AUG 15 2012
FLZ040-152215-
MARION-
532 PM EDT WED AUG 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM
EDT...
AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF BURBANK...OR 6 MILES SOUTH OF
FORT MCCOY...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND FORT MCCOY...BURBANK...LYNNE...SALT SPRINGS AND
JUNIPER SPRINGS THROUGH 615 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2918 8205 2927 8207 2938 8199 2941 8182
2934 8167 2933 8168 2931 8167 2930 8165
2914 8168
TIME...MOT...LOC 2133Z 278DEG 13KT 2928 8194
SHASHYThunderstorm Wind, Flagler
- When
- August 15, 4:55 PM EST
- Where
- Flagler County, 0.69 mi S of Flagler Beach
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 29.470, -81.130
A spotter measured a 64 mph wind gust with an anemometer that was at a 30 ft elevation. The time of the gust was based on radar data.
Thunderstorm Wind, Flagler
- When
- August 15, 4:58 PM EST
- Where
- Flagler County, 0.6 mi W of Flagler Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.480, -81.140
Power lines were blown down along Moody Blvd.
Thunderstorm Wind, Flagler
- When
- August 15, 5:00 PM EST
- Where
- Flagler County, 0.92 mi NE of Beverly Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.510, -81.140
A power line was blown down at Ocean Marina Drive and A1A.
Thunderstorm Wind, Flagler
- When
- August 15, 5:20 PM EST
- Where
- Flagler County, 3.09 mi ESE of Lake Disston
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 29.280, -81.340
Trees were blown down on State Road 11. The time of the event was based on radar data. The cost of debris removal was estimated.
Thunderstorm Wind, Flagler
- When
- August 15, 5:22 PM EST
- Where
- Flagler County, 1.83 mi SE of Bunnell
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 29.450, -81.240
A tree fell on a vehicle south of Bunnell due to strong thunderstorm winds. The cost of damage was unknown but estimated for inclusion of the event in Storm Data.
Thunderstorm Wind, Flagler
- When
- August 15, 5:56 PM EST
- Where
- Flagler County, Codys Corner
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 29.340, -81.310
A tree was blown down across State Road 11 about 2 miles north of the Volusia County Line. The cost of debris removal was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Jersey, August 15, 20121 death · $5,000 · 1.25 in hail · 8 events
- Damaging Wind and Lightning Strike in New Jersey, August 15, 2012$8.0 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Wisconsin, August 15 to 16, 2012$61,000 · 1.5 in hail · 18 events
- Flooding and Damaging Winds in Massachusetts, August 15, 2012$57,000 · 8 events
- Flash Flooding and Hail in Mississippi, August 15 to 16, 2012$37,000 · 1.25 in hail · 10 events
- Damaging Wind in Texas, August 15, 2012$50,000 · 1 event
- Flash Flood and Damaging Wind in Arizona, August 15, 2012$45,000 · 56 kt wind · 2 events
- Flash Flood and Flooding in Massachusetts, August 15, 2012$35,000 · 50 kt wind · 5 events
- Damaging Winds in Virginia, August 15, 2012$26,000 · 50 kt wind · 11 events
- Wildfire in Kansas, August 15 to 16, 2012$25,000 · 1 event
- Hail and Damaging Winds in New York, August 15, 2012$7,000 · 1.5 in hail · 12 events
- Flooding in Rhode Island, August 15, 2012$15,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399375, 399373, 399371, 399378, 399374, 399377.